MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 34MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 34MM; RING, ANNULOPLASTY
Model Number 690R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Tricuspid Regurgitation (2112); No Information (3190)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately after implanting this 34mm annuloplasty ring, the ring was explanted and replaced.The reason for explant is unknown.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the tricuspid valve was repaired with leaflet reconstruction and this 34mm annuloplasty ring.After the patient was weaned from bypass, moderate to severe regurgitation was noted.The ring was explanted and the valve was fully replaced with a 29mm bioprosthetic valve.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
RING ANNULOPLSTY TRICUSP CONTOUR 3D 34MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7586826
Report Number2025587-2018-01423
Device Sequence Number19221307
Product Code KRH
UDI-Device Identifier00643169121713
UDI-Public00643169121713
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number690R
Device Catalogue Number690R34
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient Weight59